Econometrica: Jul 1959, Volume 27, Issue 3

Generalization of the Rank and Order Conditions for Identifiability

https://doi.org/0012-9682(195907)27:3<431:GOTRAO>2.0.CO;2-G
p. 431-447

Franklin M. Fisher

The problem of the identifiability of a structural equation under nonlinear and nonhomogeneous restrictions on its parameters is examined. The usual results for the linear and homogeneous case are generalized and some consequences for the use of a priori inequalities are derived.

Log In To View Full Content

Back